# SDR IPXA2016011397746

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 92,452 hours, 16,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR L1 PNEUMATIC BOTTLE LOW.   SERVICED L1 DOOR PNEUMATIC SYSTEM IAW MM 12-25-04-600-801.
